Okay so I've taken 2 morning after pills (Ella)One after each act of Intercourse. However I took 2 in the same month. My period usually starts on the first of every month. The first pill I took, I got my period. Then I took it about a week later after intercourse again.. our 3rd time I did not take it. I took 2 hpt and both came negative but my period is still late it is 3 weeks late today. I have been feeling a little dizzy here and then, one of my breasts started to itch and hurt a little around the niple just a couple days ago and I've had some tiny lower pain as well. Also my bf has been having some symptoms such as sleeping a lot eating like crazy all day and some nausea. So could I be pregnant even if the tests say negative?
Your symptoms are most likely due to the huge amount of artificial hormone you've put into your body over such a short time. Emergency contraception isn't intended to be used so frequently, & it'll likely take some weeks, possibly months, to get your normal menstrual cycle back. With a large dose of hormones, often come lots of other hormonal symptoms. You're bound to be getting them.
That said, if you had unprotected sex less than two or three weeks ago, then it is possible that a pregnancy wouldn't yet show on a pregnancy test, so, yes, you could still be pregnant.
I'm unsure of the relevance you are making of your boyfriend's symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2015 • 2 answers
Posted 8 Oct 2015 • 2 answers
Posted 16 Jun 2016 • 1 answer
Posted 13 Dec 2016 • 1 answer
Posted 10 days ago • 1 answer